imdat işcan
imdat işcan
giresun.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Hermite-Hadamard type inequalities for harmonically convex functions
İ İşcan
Hacettepe Journal of Mathematics and statistics 43 (6), 935-942, 2014
2642014
Hermite–Hadamard type inequalities for harmonically convex functions via fractional integrals
İ İşcan, S Wu
Applied Mathematics and Computation 238, 237-244, 2014
1242014
Hermite-Hadamard-Fejer type inequalities for convex functions via fractional integrals
İ İşcan
Stud. Univ. Babe¸s-Bolyai Math. 60 (3), 355-366, 2015
1052015
On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals
E Set, İ İşcan, MZ Sarikaya, ME Özdemir
Applied Mathematics and Computation 259, 875-881, 2015
832015
Generalization of different type integral inequalities for s-convex functions via fractional integrals
İ İşcan
Applicable Analysis 93 (9), 1846-1862, 2014
772014
New general integral inequalities for quasi-geometrically convex functions via fractional integrals
İ İşcan
Journal of Inequalities and Applications 2013 (1), 1-15, 2013
622013
New estimates on generalization of some integral inequalities for s-convex functions and their applications
İ İşcan
International Journal of Pure and Applied Mathematics 86 (4), 727-746, 2013
592013
Ostrowski type inequalities for p-convex functions
I Iscan
New Trends in Mathematical Sciences 4 (3), 140, 2016
57*2016
q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions
N Alp, MZ Sarıkaya, M Kunt, İ İşcan
Journal of King Saud University-Science 30 (2), 193-203, 2018
432018
Hermite-Hadamard and Simpson Type Inequalities for Differentiable P-GA-Functions
İ İşcan
International Journal of Analysis 2014, 2014
432014
Ostrowski type inequalities for harmonically s-convex functions
I Iscan
arXiv preprint arXiv:1307.5201, 2013
412013
Hermite-Hadamard type inequalities for GA-s-convex functions
I Iscan
arXiv preprint arXiv:1306.1960, 2013
362013
Hermite-Hadamard type inequalities for p-convex functions
İ İşcan
International Journal of Analysis and Applications 11 (2), 137-145, 2016
352016
On some new inequalities of Hermite-Hadamard type involving harmonically convex functions via fractional integrals
SET Erhan, İ İŞCAN, F ZEHIR
Konuralp journal of Mathematics 3 (1), 42-55, 2015
322015
Some new integral inequalities for n-times differentiable convex and concave functions
S Maden, H Kadakal, M Kadakal, I Iscan
Journal of Nonlinear Sciences and Applications 10 (12), 6141-6148, 2017
312017
Hermite-Hadamard's inequalities for preinvex functions via fractional integrals and related fractional inequalities
I Iscan
arXiv preprint arXiv:1204.0272, 2012
292012
Hermite-Hadamard-Fej ér type inequalities for harmonically convex functions via fractional integrals
I Iscan, M Kunt, N Yazici
New Trends in Mathematical Sciences 4 (3), 239, 2016
282016
New refinements for integral and sum forms of Hölder inequality
İ İşcan
Journal of Inequalities and Applications 2019 (1), 1-11, 2019
24*2019
Hermite–Hadamard–Fejér type inequalities for p-convex functions
M Kunt, İ İşcan
Arab journal of mathematical sciences 23 (2), 215-230, 2017
242017
A new generalization of some integral inequalities for (α, m)-convex functions
İ İşcan
Mathematical Sciences 7 (1), 22, 2013
242013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20